# SDR CALA2018011500205

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 43,778 hours, 14,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW SEAT 18 & 19ABC PATH LIGHT INOP. REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM 33-51-07.
